# SDR AWXA9700308

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3160 · Central Display
- Part: Nav Display
- Part number: 3906130302
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NAV DISPLAY WENT BLANK ON BOTTOM OF SCREEN AND SQUIGGLES ON TOP HALF.  SMELLED HOT, TURNED OFF FOR DURATION OF FLIGHT.  REMOVED AND REPLACED NR 1 NAV DISPLAY PER MM 31-63-22, OPS NORMAL.
